Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 17 found articles
 
 
  Ribaucour type transformations for the Hessian one equation
 
 
Title: Ribaucour type transformations for the Hessian one equation
Author: Martínez, Antonio
Milán, Francisco
Tenenblat, Keti
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 112 (2015) nr. C pages 9 p.
Year: 2015
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands